# SDR U2RA2024090800051

- Difficulty date: August 25, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 94,876 hours, 15,420 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65B018494749
- Condition: Out Of Limits
- Location: Zone 100
- Part time: 94,876 hours, 15,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"REF HAECO XMN (TX9Y778Y) NRC#:KUL9555 - AN EXISTING OVERSIZED HOLE WAS FOUND ON FRAME STRUCTURE AT STA 2231, STR-25L DURING SB 747-53A2450 REV. 08 INSPECTION. THE DIAMETER (0.309"") IS GREATER THAN SB 747-53A2450 REV. 08 ALLOWED (MAX 0.2817"")."
